Alert archive / Wyoming / Red Flag Warnings in 2025
Red Flag Warning 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Jun 20, 2025, 1:04 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 31 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 1:04 PM MDT (19:04 UTC)
- Expired
- Jun 21, 2025, 8:00 PM MDT
- In force
- 31 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 1:22 PM MDT | NON-TSTM WND GST 68 | 14 Wnw Laramie, WY | Mesonet station WY27 14.5 SW Bosler (WYDOT). |
| Jun 20, 1:30 PM MDT | NON-TSTM WND DMG | 1 Se Laramie, WY | Observer reported 15ft Blue Spruce tree leader about 4.5 inches in diameter broke off from the High winds in Laramie this afternoon. |
| Jun 20, 1:32 PM MDT | NON-TSTM WND GST 66 | 1 Nnw Arlington, WY | Mesonet station KARL 0.6 NW Arlington (WYDOT). |
| Jun 20, 1:42 PM MDT | NON-TSTM WND GST 62 | 3 Ese Elk Mountain, WY | Mesonet station WY20 2.5 SE Elk Mountain (WYDOT). |
| Jun 20, 2:02 PM MDT | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | Mesonet station KARL 0.6 NW Arlington (WYDOT). |
| Jun 20, 2:08 PM MDT | NON-TSTM WND GST 58 | 5 Nw Arlington, WY | Mesonet station WY21 5.5 NW Arlington (WYDOT). |
| Jun 20, 2:08 PM MDT | NON-TSTM WND GST 73 | 3 Nw Arlington, WY | Mesonet station WY22 2.7 NW Arlington (WYDOT). |
| Jun 20, 2:09 PM MDT | NON-TSTM WND GST 60 | 2 Ne Rawlins, WY | ASOS station KRWL 1 ENE Rawlins. |
| Jun 20, 2:22 PM MDT | NON-TSTM WND GST 62 | 3 Ese Elk Mountain, WY | Mesonet station WY20 2.5 SE Elk Mountain (WYDOT). |
| Jun 20, 2:32 PM MDT | NON-TSTM WND GST 60 | 2 E Arlington, WY | Mesonet station WY23 1.6 E Arlington (WYDOT). |
| Jun 20, 2:32 PM MDT | NON-TSTM WND GST 63 | 10 Ssw Hanna, WY | Mesonet station WY16 10.5 SW Hanna (WYDOT). |
| Jun 20, 2:38 PM MDT | NON-TSTM WND GST 58 | 4 W Laramie, WY | ASOS station KLAR Laramie Airport - Lar. |
| Jun 20, 2:38 PM MDT | NON-TSTM WND GST 66 | 9 Wnw Elk Mountain, WY | Mesonet station WY17 8.9 S Hanna (WYDOT). |
| Jun 20, 2:44 PM MDT | NON-TSTM WND GST 59 | 11 Sse Garrett, WY | Mesonet station DODW4 11 SSE Garrett - Dodge Creek Raws - Dod. |
| Jun 20, 2:48 PM MDT | NON-TSTM WND GST 60 | Skyline, WY | Mesonet station KSKL Skyline (WYDOT). |
| Jun 20, 2:52 PM MDT | NON-TSTM WND GST 58 | 15 E Sinclair, WY | Mesonet station WY15 14.5 E Sinclair (WYDOT). |
| Jun 20, 2:52 PM MDT | NON-TSTM WND GST 59 | 3 Nw Elk Mountain, WY | Mesonet station WY19 2.9 NW Elk Mountain (WYDOT). |
| Jun 20, 2:52 PM MDT | NON-TSTM WND GST 69 | 7 Nw Elk Mountain, WY | Mesonet station WY18 Halleck Ridge (WYDOT). |
| Jun 20, 3:12 PM MDT | NON-TSTM WND GST 60 | 10 Ssw Hanna, WY | Mesonet station WY16 10.5 SW Hanna (WYDOT). |
| Jun 20, 3:12 PM MDT | NON-TSTM WND GST 65 | 3 Nw Arlington, WY | Mesonet station WY22 2.7 NW Arlington (WYDOT). |
| Jun 20, 3:12 PM MDT | NON-TSTM WND GST 70 | 7 Nw Elk Mountain, WY | Mesonet station WY18 Halleck Ridge (WYDOT). |
| Jun 20, 3:15 PM MDT | NON-TSTM WND GST 61 | 2 Ne Rawlins, WY | ASOS station KRWL 1 ENE Rawlins. |
| Jun 20, 3:22 PM MDT | NON-TSTM WND GST 59 | 15 E Sinclair, WY | Mesonet station WY15 14.5 E Sinclair (WYDOT). |
| Jun 20, 3:28 PM MDT | NON-TSTM WND GST 60 | 3 Nw Elk Mountain, WY | Mesonet station WY19 2.9 NW Elk Mountain (WYDOT). |
| Jun 20, 3:52 PM MDT | NON-TSTM WND GST 67 | 9 Wnw Elk Mountain, WY | Mesonet station WY17 8.9 S Hanna (WYDOT). |
| Jun 20, 4:12 PM MDT | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | Mesonet station KARL 0.6 NW Arlington (WYDOT). |
| Jun 20, 4:28 PM MDT | NON-TSTM WND GST 78 | 7 Nw Elk Mountain, WY | Mesonet station WY18 Halleck Ridge (WYDOT). |
| Jun 20, 4:42 PM MDT | NON-TSTM WND GST 62 | 3 Nw Elk Mountain, WY | Mesonet station WY19 2.9 NW Elk Mountain (WYDOT). |
| Jun 20, 5:08 PM MDT | NON-TSTM WND GST 58 | 9 Wnw Elk Mountain, WY | Mesonet station WY17 8.9 S Hanna (WYDOT). |
| Jun 20, 5:08 PM MDT | NON-TSTM WND GST 61 | 3 Nw Arlington, WY | Mesonet station WY22 2.7 NW Arlington (WYDOT). |
| Jun 20, 5:38 PM MDT | NON-TSTM WND GST 62 | 7 Nw Elk Mountain, WY | Mesonet station WY18 Halleck Ridge (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4070 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
128 WWUS85 KCYS 201904 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 104 PM MDT Fri Jun 20 2025 ... Critical to Extreme Fire Weather Conditions... .. Winds will be gusting greater than 50mph with sustained winds between 30 and 35mph. Min RH values will be below 15 percent with minimal overnight recovery into the Mid 20s to low 30s. Rainfall has been below the monthly average suggesting drier fuels. WYZ421>423-425-427-210315- /O.NEW.KCYS.FW.W.0008.250620T1904Z-250622T0000Z/ Ferris/Seminoe/Shirley Mountains-Central and West Carbon- Southwest Carbon County-Upper North Platte River Basin- North Snowy Range Foothills- 104 PM MDT Fri Jun 20 2025 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY FOR ELAVATED TO HIGH WINDS AND LOW RH VALUES FOR FIRE WEATHER ZONES 421, 422, 423, 425, AND 427... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 6 PM MDT Saturday. * AFFECTED AREA...Fire weather zone 421.Fire weather zone 422.Fire weather zone 423.Fire weather zone 425.Fire weather zone 427. * WIND... Sustained 35 to 45 mph with gusts greater than 55 mph * HUMIDITY... RH values below 15 percent * HAINES... 5 to 6 * THUNDERSTORMS... NONE * * HIGHEST THREAT... Western Carbon County * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
506 WWUS85 KCYS 210750 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 150 AM MDT Sat Jun 21 2025 WYZ421>423-425-427-212130- /O.CON.KCYS.FW.W.0008.000000T0000Z-250622T0000Z/ Ferris/Seminoe/Shirley Mountains-Central and West Carbon- Southwest Carbon County-Upper North Platte River Basin- North Snowy Range Foothills- 150 AM MDT Sat Jun 21 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR POOR OVERNIGHT HUMIDITY RECOVERIES...LOW DAYTIME HUMIDITIES AND GUSTY WINDS... * AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427. * WIND...South and southwest sustained 25 to 40 mph with gusts greater than 50 mph. * HUMIDITY...5 to 10 percent. * HAINES...5 to 6 * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
310 WWUS85 KCYS 212019 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 219 PM MDT Sat Jun 21 2025 WYZ421>423-425-427-220000- /O.CON.KCYS.FW.W.0008.000000T0000Z-250622T0000Z/ Ferris/Seminoe/Shirley Mountains-Central and West Carbon- Southwest Carbon County-Upper North Platte River Basin- North Snowy Range Foothills- 219 PM MDT Sat Jun 21 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR POOR OVERNIGHT HUMIDITY RECOVERIES...LOW DAYTIME HUMIDITIES AND GUSTY WINDS... * AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427. * WIND...South and southwest sustained 25 to 40 mph with gusts greater than 50 mph. * HUMIDITY...5 to 10 percent. * HAINES...5 to 6 * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
858 WWUS85 KCYS 212357 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 557 PM MDT Sat Jun 21 2025 WYZ421>423-425-427-220200- /O.EXT.KCYS.FW.W.0008.000000T0000Z-250622T0200Z/ Ferris/Seminoe/Shirley Mountains-Central and West Carbon- Southwest Carbon County-Upper North Platte River Basin- North Snowy Range Foothills- 557 PM MDT Sat Jun 21 2025 ...RED FLAG WARNING HAS BEEN EXTENDED AND IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FOR POOR OVERNIGHT HUMIDITY RECOVERIES, LOW DAYTIME HUMIDITIES, AND GUSTY WINDS... * AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427. * WIND...South and southwest sustained 25 to 40 mph with gusts greater than 50 mph. * HUMIDITY...5 to 10 percent. * HAINES...5 to 6 * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
629 WWUS85 KCYS 220151 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 751 PM MDT Sat Jun 21 2025 WYZ421>423-425-427-220300- /O.EXP.KCYS.FW.W.0008.000000T0000Z-250622T0200Z/ Ferris/Seminoe/Shirley Mountains-Central and West Carbon- Southwest Carbon County-Upper North Platte River Basin- North Snowy Range Foothills- 751 PM MDT Sat Jun 21 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... With winds decreasing somewhat and humidities slowly rising, the Red Flag Warning will be allowed to expire at 8 PM this evening. $$ Rubin
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 20, 12:14 PM MDT, 50 minutes earlier. Its key messages:
- A warming and drying trend will continue through Saturday. Near record high temperatures are possible on Friday and Saturday.
- High Wind Warning and High Wind Watches in effect for portions of Carbon and Albany counties today and tonight.
- Cooler temperatures expected for most of next week with a return of showers and thunderstorms.
Area forecast discussion, Jun 20, 12:14 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1214 PM MDT Fri Jun 20 2025
.KEY MESSAGES...
- A warming and drying trend will continue through Saturday.
Near record high temperatures are possible on Friday and
Saturday.
- High Wind Warning and High Wind Watches in effect for
portions of Carbon and Albany counties today and tonight.
- Cooler temperatures expected for most of next week with a
return of showers and thunderstorms.
&&
.SHORT TERM /THROUGH SUNDAY/...
Issued at 230 AM MDT Fri Jun 20 2025
Dry and quiet weather will continue over the next few days as
an upper level ridge axis slides eastward across the area this
afternoon, and then into the Great Plains. Today will likely be
the hottest day with 700mb temperatures climbing above 18c and
around 20c, which translates to highs in the 90s...even in the
high valleys west of I-25...with mid 90s to 105 expected for
the eastern plains. Will likely see several record high
temperatures over the area, including western Nebraska. Will not
issue a Heat Advisory since overnight lows will generally range
from the mid 50s to mid 60s over the area.
The only forecast concern over the next 24 hours will be locally
strong gusty winds. Models continue to indicate 700mb winds
around 45 to 50 knots today and tonight, with winds at the top
of the boundary layer (~500mb) around 60 to 65 knots today. A
well mixed boundary layer, lack of clouds, and a surface low
ejecting northeast across the area with an ample low level
pressure gradient should be enough to see SW winds sustained
between 30 to 40 mph with occasional gusts to 60 MPH. Upgraded
the High Wind Watch to a Warning for the central and southern
lower elevations of Carbon county. Added the Saratoga area to
this Warning as well with gusts between 50 to 60 MPH possible
and the potential for stronger gusts near the mountains. These
zones will have another chance at High Wind criteria Friday
night as the low level pressure gradient strengthens briefly
before additional mixing occurs early Saturday morning. Further
east, kept the High Wind Watch for the Laramie Valley and the
southern Laramie Range due to an unfavorable wind direction in
these two locations (prefer west to northwest winds). Will
continue to monitor the I-25 corridor since we can not rule out
a few gusts around 55 to 60 MPH, but confidence is limited early
this morning.
As we head into the weekend, hot temperatures will continue into
Saturday. However, it will likely be a few degrees cooler as
winds shift into the south or southeast. Next week's cool down
will begin later on Sunday as the Pacific cold front finally
begins to move eastward into the forecast area. Areas northwest
of a line from Cheyenne to Chadron Nebraska will see
temperatures lowering into the 70s during the afternoon. Kept
low POP into Sunday evening with a pretty dry boundary layer and
limited instability.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Issued at 255 AM MDT Fri Jun 20 2025
No major changes to the long term portion of the forecast with
much cooler temperatures and the return of showers and thunderstorms
the main concern for most of next week. Models are trending a
little bit warmer early to mid next week compared to the last
several model runs, but still expect below average temperatures
in the upper 60s to mid 70s. Surface winds will shift into the
east or southeast with excellent moisture advection near the
surface. This will likely result in low stratus across the
eastern high plains and cloudy skies for much of Monday.
However, this may also limit daytime and evening convection.
Models show the stationary cold front lifting northeast as a
warm front later on Monday and into Tuesday with increased
frontogenesis and lift. This looks like the most favorable
period for widespread showers and thunderstorms for the area.
Can't rule out the potential for strong or severe thunderstorms
after Monday, but coverage and confidence are pretty low at
this time with marginal convective parameters and 0-6km shear
trending lower as we head into mid to late week. Expect a slow
warming trend next Thursday and Friday with highs returning to
the 80s.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1208 PM MDT Fri Jun 20 2025
Dry weather and gusty winds are expected to continue through
the period, with VFR conditions expected. Southwest winds have
increased this morning and will maintain strength through the
afternoon. Gusts up to 50 knots possible for KLAR and KRWL, with
gusts up to 35-40 knots for KCYS and the northern Nebraska
panhandle terminals. Gusty winds will diminish between 01z and
03z Saturday, picking up again later Saturday morning.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 9 AM MDT Saturday for WYZ109>111-115-
116.
High Wind Warning until 8 PM MDT this evening for WYZ113.
NE...None.
&&
SHORT TERM...TJT
LONG TERM...WFOCYS/TJT
AVIATION...PVHazardous weather outlook, Jun 20, 3:53 AM MDT, 9 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 353 AM MDT Fri Jun 20 2025 NEZ002-003-019>021-054-055-095-096-WYZ107-108-117>119-211000- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County-East Platte County- Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- 353 AM MDT Fri Jun 20 2025 This hazardous weather outlook is for portions of panhandle Nebraska and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Southwest winds will increase this morning. Winds may gust up to 50 MPH between the Interstate 25 corridor and the Nebraska border. Otherwise, hot and dry conditions are expected with highs 95 to 105 this afternoon. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Thunderstorms will return to the area next week along with much cooler, but closer to normal, temperatures. Strong to severe thunderstorms are possible Tuesday through Thursday. .Spotter information statement... Spotter activation will not be needed. WYZ101>106-109>116-211000- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range- 353 AM MDT Fri Jun 20 2025 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT High Wind Warnings and High Wind Watches are in effect starting later this morning and continuing through tonight across central and southern Carbon and Albany counties. Southwest winds will increase shortly after sunrise this morning with sustained winds of 30 to 40 MPH with gusts up to 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Thunderstorms will return to the area next week along with much cooler, but closer to normal, temperatures. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 20, 10:31 AM MDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1031 AM MDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM Non-Tstm Wnd Gst 9 WNW Elk Mountain 41.74N 106.57W
06/20/2025 M58 MPH Carbon WY Mesonet
Mesonet station WY17 8.9 S Hanna (WYDOT).
1008 AM Non-Tstm Wnd Gst 1 NNW Arlington 41.60N 106.21W
06/20/2025 M63 MPH Carbon WY Mesonet
Mesonet station KARL 0.6 NW Arlington
(WYDOT).
1008 AM Non-Tstm Wnd Gst 3 NW Elk Mountain 41.72N 106.45W
06/20/2025 M64 MPH Carbon WY Mesonet
Mesonet station WY19 2.9 NW Elk Mountain
(WYDOT).
1018 AM Non-Tstm Wnd Gst 7 NW Elk Mountain 41.75N 106.51W
06/20/2025 M66 MPH Carbon WY Mesonet
Mesonet station WY18 Halleck Ridge (WYDOT).
1022 AM Non-Tstm Wnd Gst 3 NW Arlington 41.62N 106.24W
06/20/2025 M68 MPH Carbon WY Mesonet
Mesonet station WY22 2.7 NW Arlington
(WYDOT).
&&Local storm report, Jun 20, 11:58 AM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1158 AM MDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM Non-Tstm Wnd Gst 1 SSE Bordeaux 41.93N 104.94W
06/20/2025 M60 MPH Platte WY Mesonet
Mesonet station KBRX 1.4 S Bordeaux (WYDOT).
0918 AM Non-Tstm Wnd Gst 7 ESE Arlington 41.55N 106.09W
06/20/2025 M59 MPH Carbon WY Mesonet
Mesonet station WY24 6.9 E Arlington
(WYDOT).
1108 AM Non-Tstm Wnd Gst 3 NW Arlington 41.62N 106.24W
06/20/2025 M76 MPH Carbon WY Mesonet
Mesonet station WY22 2.7 NW Arlington
(WYDOT).
1120 AM Non-Tstm Wnd Gst 2 NE Hanna 41.89N 106.54W
06/20/2025 M56 MPH Carbon WY Mesonet
Mesonet station PC233 Elmo.
1120 AM Non-Tstm Wnd Gst 12 S Shirley Basin 42.18N 106.23W
06/20/2025 M59 MPH Carbon WY Mesonet
Mesonet station PC574 Shirley Basin.
1122 AM Non-Tstm Wnd Gst Skyline 41.14N 106.58W
06/20/2025 M66 MPH Carbon WY Mesonet
Mesonet station KSKL Skyline (WYDOT).
1122 AM Non-Tstm Wnd Gst 15 E Sinclair 41.74N 106.84W
06/20/2025 M58 MPH Carbon WY Mesonet
Mesonet station WY15 14.5 E Sinclair
(WYDOT).
1138 AM Non-Tstm Wnd Gst 3 ESE Elk Mountain 41.67N 106.37W
06/20/2025 M61 MPH Carbon WY Mesonet
Mesonet station WY20 2.5 SE Elk Mountain
(WYDOT).
1138 AM Non-Tstm Wnd Gst 10 SSW Hanna 41.73N 106.65W
06/20/2025 M62 MPH Carbon WY Mesonet
Mesonet station WY16 10.5 SW Hanna (WYDOT).
1042 AM Non-Tstm Wnd Gst 14 WNW Laramie 41.40N 105.82W
06/20/2025 M60 MPH Albany WY Mesonet
Mesonet station WY27 14.5 SW Bosler (WYDOT).
1120 AM Non-Tstm Wnd Gst 7 E Laramie 41.31N 105.45W
06/20/2025 M56 MPH Albany WY Mesonet
Mesonet station PC236 Pilot Hill.
&&Local storm report, Jun 20, 12:00 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1200 PM MDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM Non-Tstm Wnd Gst 11 SSE Garrett 41.97N 105.52W
06/20/2025 M58 MPH Albany WY Mesonet
Mesonet station DODW4 11 SSE Garrett - Dodge
Creek Raws - Dod.
&&
PVThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:55 AM MDT | High Wind Warning | CYS | Albany, Carbon, Laramie | 32 hr |
Nearby
Red Flag Warnings in Wyoming, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.